# SDR CALA9601600

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK WITH CORROSION IN RT FUSELAGE SKIN AT STA 360, STRINGER 23.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-3.
